# SDR ABXA9500830

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47491
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shim
- Part number: AN960D716L
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR ARTICULATING DOOR LINK HAD EXCESSIVE PLAY.  REPAIRED ARTICULATING DOOR LINK IAW DC-9 OVERHAUL MANUAL 32-10-6.
